# SDR BSAASDR0725

- Difficulty date: October 5, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 23,766 hours, 34,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Torn
- Location: Rt Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FLAP HUMP MISSING LARGE SECTION OF SHEET METAL.  FLAP WAS REMOVED AND REPLACED.
